@hermann

A Non-stationary Model of Dividend Distribution in a Stochastic Interest-Rate Setting

, , und . COMPUTATIONAL ECONOMICS 47 (3): 447-472 (März 2016)

Zusammenfassung

In this paper the solutions to several variants of the so-called dividend-distribution problem in a multi-dimensional, diffusion setting are studied. In a nutshell, the manager of a firm must balance the retention of earnings (so as to ward off bankruptcy and earn interest) and the distribution of dividends (so as to please the shareholders). A dynamic-programming approach is used, where the state variables are the current levels of cash reserves and of the stochastic short-rate, as well as time. This results in a family of Hamilton-Jacobi-Bellman variational inequalities whose solutions must be approximated numerically. To do so, a finite element approximation and a time-marching scheme are employed.

Links und Ressourcen

DOI:
10.1007/s10614-015-9502-y
BibTeX-Schlüssel:
ISI:000371796600006
Suchen auf:

Kommentare und Rezensionen  
(0)

Es gibt bisher keine Rezension oder Kommentar. Sie können eine schreiben!

Tags


Zitieren Sie diese Publikation